# SDR 7AHR20120825001

- Difficulty date: August 25, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,426 hours, 39,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-240
- Part time: 42,426 hours, 39,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SEAT TRACK BENEATH G2 GALLEY IS CORRODED IN 2 AREAS AT BS 218 AND 240 AT APPROX RBL 55 AT RT SIDEWALL.  REMOVED CORRODED PARTS, SEAT TRACK, GALLEY ATTACH FITTING, SPLICE ANGLES.  RELPACED SEAT TRACK AND REPAIR ANGLES IAW SRM 53-05, FIG 4F.  INSTALLED NEW GALLEY ATTACH FITTING IAW 53-05, FIG F AND 51-30-01, PG 1.
